MathSciNet Relay Station
MathSciNet bibliographic data
MR2541354 68N18 (18C20 68Q55)
Jacobs, Bart; Heunen, Chris; Hasuo, Ichiro Categorical semantics for arrows. J. Funct. Programming 19 (2009), no. 3-4, 403–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement